Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``A construction of uncountably many weak von Neumann transformations'' [Trans. Amer. Math. Soc. 257 (1980), no. 2, 397-410]


Author: Karl David
Journal: Trans. Amer. Math. Soc. 259 (1980), 318-318
MSC: Primary 28D20
Original Article: Trans. Amer. Math. Soc. 46 (1939), 362-373.
MathSciNet review: 561840
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28D20

Retrieve articles in all journals with MSC: 28D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0561840-3
PII: S 0002-9947(1980)0561840-3
Article copyright: © Copyright 1980 American Mathematical Society